# SDR SWAA2023092192082

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT ANGLE AT STA 460+18; 480+6; +10; 500A+14; 500B+17; 500C+13; LBL 24; WL 156.<[01] VERIFIED APPLICABILITY SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] SEE STEP 3 FOR APPLICABILITY FOR ALLOWABLE DAMAGE;[03] VERIFIED CORRECTIVE ACTION 1.;[04] REMOVED AND REPLACED ON FCB FLOOR TO SIDEWALL SUPPORT;AT BS396 TO BS500D;LBL 24;WL156;IAW SRM 51-40-02 AND DWG#143A7500 REV A.;[05] TASK COMPLETE;[06] VERIFIED MEASUREMENT TABLE. TASK COMPLETE
